# SDR SDR2006003

- Difficulty date: January 8, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LANDING GEARS WOULD NOT EXTEND NORMALLY.  PERFORMED GRAVITY EXTENSION PROCEDURES AND ALL GEARS DOWN AND LOCKED.  REPAIRED A WIRE AT CONNECTOR FIN NR 13CA.  (K)
